Skip to content

A Uniform Approach to Fundamental Sequences and Hierarchies

Buchholz, W., Cichon, A., & Weiermann, A. (1994). A Uniform Approach to Fundamental Sequences and Hierarchies. Mathematical Logic Quarterly, 273-286.

Type
Journal article
Intellectual base
Primary research
Year
1994
Pages
273-286
DOI
10.1002/malq.19940400212
DOI registrant
Wiley
Link
https://doi.org/10.1002/malq.19940400212

Cited by

1 citation across 1 artifact.

Domain-specific

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. The single citation of this work carries no recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:4e212ebd66e9 · see in the full table